# SDR REXA2012022100268

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 21,178 hours, 18,080 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE GEAR EXT INOPERATIVE.  COMPLIED WITH PA 05-018B, OPS CHECK NLG SEVERAL TIMES AFTER ADJUSTING FWD NLG DOOR PROXIMITY SENSOR IAW AMM 32-61-05.  OPS CHECKED GOOD.
